| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (damaged cap and case w/moist) issue.The cartridge compartment cap was alleged to be cracked/damaged, with moisture present in the pump.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2018 with the following findings: during investigation, the cartridge compartment was damaged at the threads.No moisture was observed in the cartridge compartment or anywhere in the pump.A leak test failed due to a cartridge compartment leak.The pump cover was removed to find no internal moisture.